# SDR ASAA12410915

- Difficulty date: December 28, 2011
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- Aircraft time: 39,739 hours, 22,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Link
- Part number: 6545410396
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVING THE 65 45410 396 TO FOM FOUND LINK TO BE CRACKED ON FWD END.  REPLACED PIVOT LINK BEAM IAW B737 400 SRM 51 40 02.
